# SDR HEEA108477

- Difficulty date: March 17, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N407H
- Make and model: Bell 407
- Aircraft serial: 53464
- Aircraft time: 3,801 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 206362002103
- Condition: Leaking
- Location: Fuel Filler Opng
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, MEDICAL CREW NOTED STRONG FUEL ODOR IN CABIN.  AIRCRAFT WAS RETURNED TO BASE AND SHUTDOWN.  AFTER INSPECTION BY MECHANIC, FUEL LEAK WAS DISCOVERED THROUGH FUEL CAP.  NEW FUEL CAP WAS INSTALLED.
